# SDR UALA2011110906112

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,835 hours, 8,764 cycles
- Engine: Pwa PW40903
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Probe
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER A CHECK JC 2-2020B MAINT MESSAGE REVIEW FOUND MAINT MESSAGE 75-40802 TCA THERMOCOUPLE PROBE (R ENG,CH A) SIGNAL IS OUT OF RANGE HAS OCCURED MORE THAN ONCE DURING LAST 5 FLT LEGS.  REPLACED NR 2 ENG TCA THERMOCOUPLE PROBE.
